Strange symptoms after starting Progesterone Cream

by kim
(Washington)

I am almost 40 and have experienced increased mood swings and extreme agitation. I decided to start progesterone cream. It has helped me relax but it caused my menstrual cycle to start 1 week early. (I am always constant every 28 days without fail). Since I started using the cream I have been experiencing vertigo. I do feel a little irregular with my emotions since I started. I have also been additionally more tired than usual. Should I persist? Is this normal? I am eating healthy and taking vitamin b etc..
Are my new symptoms from the progesterone cream? Will they go away?

Comments for Strange symptoms after starting Progesterone Cream

Click here to add your own comments

Oct 02, 2014
Strange symptoms after starting Progesterone Cream
by: Wray

Hi Kim The 'strange' symptoms are normal, you should have been warned about this. I don't know what cream you are using, but it appears you are not using enough. Please see our page on How to use Progesterone Cream. Your symptoms indicate you are entering Peri-menopause, this page will hopefully explain what's happening. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...